# SDR FDEA201112155309

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53781984222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC THRUST PLATE BETWEEN SEAT TRACKS 5L & 6L HAS CORROSION AT 2EA AREAS BETWEEN FR 30-31 TOTAL DEFECT MEASURES 3 SQ IN.
